Concluded Case

Vasculopathy

27yr female.complains this purpuric rash on limbs and body,face ..they appear suddenly and disappears..she get black spot at simply injuries or injecting I.M injection..This is condition is from 6months.No history of medicine....history of hyctectomy due 8year before becoz of some fibroid or cyst as per patient explained no manual data available and blood transfusions was also done at that procedure...Plz suggest treatment ..

(Edited)
LikeAnswersShare
Concluded answer
IT'S A..CASE OF.. ? VASCULOPATHY .. ? PURPURA .. ? ITP .. NEED'S.. * CBC CT BT PT.. * COLOUR DOPLAR STUDY..
All Answers
Needs further investigation including lft, platelet count, BT, CT, PT etc.could be purpura, vasculitis,connective tissue disease etc
IT'S A..CASE OF.. ? VASCULOPATHY .. ? PURPURA .. ? ITP .. NEED'S.. * CBC CT BT PT.. * COLOUR DOPLAR STUDY..
Tnx &wc Dr Shahabaz Khan
0
Purpura Needs further investigation and evaluation to conclude and treatment plan.
Thanks Dr Kute Ankush
0
Purpura D/D Scabies
Vasculopathy
Perpura. A rash of purple spots due to small blood vessels leaking blood into the skin, joints, intestines or organs. Common causes of this symptom....... Purpura can have causes that aren't due to underlying disease. Examples include bruising from trauma, ageing, medication side effects or drawing of blood.
Platelet count is 4900,TLC12600,Neutrophils 88,,lymphocyte 10,H.B 9.8 ...
0
Blood for CBC platelet PT INR APTT Review the report and further management.
blood transfusion allergic reactions immunosuppresive medication

Cases that would interest you